Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Maximal index automorphisms of free groups with no attracting fixed points on the boundary are Dehn twists

Armando Martino

Algebraic & Geometric Topology 2 (2002) 897–919
Bibliography
1 M Bestvina, M Feighn, M Handel, The Tits alternative for $\mathrm{Out}(F_n)$ I: Dynamics of exponentially-growing automorphisms, Ann. of Math. $(2)$ 151 (2000) 517 MR1765705
2 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. $(2)$ 135 (1992) 1 MR1147956
3 M M Cohen, M Lustig, The conjugacy problem for Dehn twist automorphisms of free groups, Comment. Math. Helv. 74 (1999) 179 MR1691946
4 D J Collins, E C Turner, An automorphism of a free group of finite rank with maximal rank fixed point subgroup fixes a primitive element, J. Pure Appl. Algebra 88 (1993) 43 MR1233312
5 D J Collins, E C Turner, All automorphisms of free groups with maximal rank fixed subgroups, Math. Proc. Cambridge Philos. Soc. 119 (1996) 615 MR1362943
6 J L Dyer, G P Scott, Periodic automorphisms of free groups, Comm. Algebra 3 (1975) 195 MR0369529
7 D Gaboriau, A Jaeger, G Levitt, M Lustig, An index for counting fixed points of automorphisms of free groups, Duke Math. J. 93 (1998) 425 MR1626723
8 D Gaboriau, G Levitt, M Lustig, A dendrological proof of the Scott conjecture for automorphisms of free groups, Proc. Edinburgh Math. Soc. $(2)$ 41 (1998) 325 MR1626429
9 A Martino, Normal forms for automorphisms of maximal rank, Q. J. Math. 51 (2000) 509 MR1806455